# SDR SWIA201335570

- Difficulty date: December 9, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 32,136 hours, 21,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  FLT 3498 RELAMPED.
